Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On certain bisimple inverse semigroups


Author: R. J. Warne
Journal: Bull. Amer. Math. Soc. 72 (1966), 679-682
DOI: https://doi.org/10.1090/S0002-9904-1966-11555-0
Errata, volume 72: Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 496--496
MathSciNet review: 0193171
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford, A class of d-simple semigroups, Amer. J. Math. 75 (1953), 547-556. MR 56597
  • 2. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 132791
  • 3. J. M. Howie, The maximum idempotent separating congruence on an inverse semigroup, Proc. Edinburgh Math. Soc. 14 (1964), 71-79. MR 163976
  • 4. G. B. Preston, Inverse semigroups, J. London Math. Soc. 29 (1954), 396-403. MR 64036
  • 5. D. Rees, On the ideal structure of a semi-group satisfying a cancellation law, Quart. J. Math. Oxford Ser. 19 (1948), 101-108. MR 24911
  • 6. N. R. Reilly, Bisimple ω-semigroups, Proc. Glasgow Math Soc. 7 (1966), 160-167. MR 190252
  • 7. R. J. Warne, Matrix representation of d-simple semigroups, Trans. Amer. Math. Soc. 106 (1963), 427-35. MR 143836
  • 8. R. J. Warne, Homomorphisms of d-simple inverse semigroups with identity, Pacific J. Math. 14 (1964), 1111-1222. MR 167554
  • 9. R. J. Warne, A characterization of certain regular d-classes in semigroups, Illinois J. Math. 9 (1965), 304-306. MR 174648
  • 10. R. J. Warne, Regular d-classes whose idempotents obey certain conditions, Duke J. Math. 33 (1966), 187-196. MR 188331
  • 11. R. J. Warne, A class of bisimple inverse semigroups, Pacific J. Math. (to appear). MR 218476
  • 12. R. J. Warne, The idempotent separating congruences of a bisimple inverse semigroup with identity, Publ. Math. Debrecen (to appear). MR 219647
  • 13. R. J. Warne, I-bisimple semigroups, Trans. Amer. Math. Soc. (to appear). MR 223476
  • 14. R. J. Warne, Extensions of I-bisimple semigroups, Canad. J. Math, (to appear). MR 217202
  • 15. R. J. Warne, Extensions of completely 0-simple semigroups by completely 0-simple semigroups, Proc. Amer. Math. Soc. 17 (1966), 522-523. MR 197609
  • 16. R. J. Warne, L-bisimple semigroups, Portugal. Math, (to appear).
  • 17. R. J. Warne, Bisimple inverse semigroupsmod groups, Duke Math. J. (to appear). MR 225911


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11555-0

American Mathematical Society